HomeLatest ThreadsGreatest ThreadsForums & GroupsMy SubscriptionsMy Posts
DU Home » Latest Threads » Forums & Groups » Topics » Health » Health (Group) » Be careful with Sudafed.....

Mon Oct 7, 2019, 06:00 AM

Be careful with Sudafed.....Warnings-----

Pseudoephedrine may cause mild CNS stimulation, especially in patients who are hypersensitive to the effects of sympathomimetic drugs. Nervousness, excitability, restlessness, dizziness, weakness, and insomnia may occur. Headache and drowsiness also have been reported.

7 replies, 973 views

Reply to this thread

Back to top Alert abuse

Always highlight: 10 newest replies | Replies posted after I mark a forum
Replies to this discussion thread
Arrow 7 replies Author Time Post
Reply Be careful with Sudafed.....Warnings----- (Original post)
safeinOhio Oct 7 OP
elias7 Oct 7 #1
PJMcK Oct 7 #2
FM123 Oct 7 #5
elias7 Oct 8 #6
pansypoo53219 Oct 7 #3
Cousin Dupree Oct 7 #4
appalachiablue Oct 8 #7

Response to safeinOhio (Original post)

Mon Oct 7, 2019, 06:13 AM

1. Caffeine, too

Look, everything in moderation. Sudafed used to be sold otc at 60 mg / dose until it was realized that kids were abusing it. Now it is sold at like 5 mg/dose and does nothing. You have to get a prescription. For most people, Sudafed works as a decongestant and side effects are minimal. For those more sensitive toe the side effects, take 1/2 dose. If you’re hypertensive, decongestants should be avoided.

Any sympathomimetic should have the same warnings, but those warnings sometimes have the effect of school scaring people into not taking the meds. Same goes for any class of med. warnings scare some people, as they are not informed that these potential side effects do not typically happen.

Reply to this post

Back to top Alert abuse Link here Permalink


Response to elias7 (Reply #1)

Mon Oct 7, 2019, 06:18 AM

2. I think the OP is making a subtle comment about Trump

In case you missed it:

https://www.democraticunderground.com/100212554032

Have a good week!

Reply to this post

Back to top Alert abuse Link here Permalink


Response to PJMcK (Reply #2)

Mon Oct 7, 2019, 07:41 AM

5. Yep!

Reply to this post

Back to top Alert abuse Link here Permalink


Response to PJMcK (Reply #2)

Tue Oct 8, 2019, 02:10 PM

6. Yikes! Missed that one...

Moments of density....

Reply to this post

Back to top Alert abuse Link here Permalink


Response to safeinOhio (Original post)

Mon Oct 7, 2019, 07:09 AM

3. it always woke me up. but i stopped getting hay fever. THANK YOU LOCAL HONEY!

Reply to this post

Back to top Alert abuse Link here Permalink


Response to safeinOhio (Original post)

Mon Oct 7, 2019, 07:24 AM

4. Does it also cause anger, bullying and inability to tell the truth?

Reply to this post

Back to top Alert abuse Link here Permalink


Response to safeinOhio (Original post)

Tue Oct 8, 2019, 10:30 PM

7. Sudafed was a lifesaver for many years when flying. One tablet before

take off along with nose drops before landing and no problem with ears or any side effects. I had issues related to sinuses. *Drixoral, OTH made me extremely nervous and spaced, couldn't tolerate it and was relieved with the switch to Sudafed.

Reply to this post

Back to top Alert abuse Link here Permalink

Reply to this thread